# SDR ZZDA2009360

- Difficulty date: November 16, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LONGERON SECTION, STA 908 TO 994, LONG L30, CORROSION.  ACCOMPLISHED CARGO COMPARTMENT LONGERON SECTION BLENDING WITHIN LIMITS PER B717 SRM 51-40-02.
